For a couple years now I have ignored periodic episodes where I will rise from a sitting position, walk about 25 steps and get an odd overwhelming feeling/pain throughout my legs, feeling like I am about to drop- that they can't hold me up. I have also been noticing a fraction of this feeling in my legs occur often. I went to the Dr. and he said he thinks I might be having leg siezures as a rare side effect to Wellbutrin. In my research of Wellbutrin they never mention specifically "Leg" siezures although they do mention siezures in 1/1000 of people taking large amounts daily. I am not- 150 mg. A blood test in April showed a high level of hemoglobin and blood sugar in which he told me to keep my calories at 1200 a day. I weigh 140 at 5"7 so he felt I was not a candidate for diabetes but to be careful. I have also had a lot of fatigue but are on Thyroid meds and take them regularly. The diagnosis of Leg Siezures just doesn't feel correct. Any ideas or advice? Thanks!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?